# SDR DALA2023060504518

- Difficulty date: June 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 DTA MONITOR INSPECTION LOG REF ERA 608401-14AD FRAME ON STA 1460 BETWEEN S-25L AND S-26L WAS FOUND WITH DENTS. CORRECTIVE ACTION: REF ERA 608401-14AD. (2795315)
